# SDR UIEA200400208

- Difficulty date: December 28, 2004
- Submitted: January 19, 2005
- Operation: Air carrier
- Aircraft: N409MC
- Make and model: Boeing 747-47UF
- Aircraft serial: 30558
- Engine: Ge CF680C2*
- System (JASC): 7530 · Compressor Bleed Control
- Part: Arm
- Part number: 9125M65G13
- Condition: Broken
- Location: Nr 1 Engine Vsv
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING ACCOMPLISHMENT OF ENGINE CONDITION MONITORING ALERT ITEM NR 2004P093.  ENGINE NR 1 VISUAL INSPECTION OF STG 5 ACTUATION HARDWEAR, FOUND ONE VSV LEVER ARM MISSING AT 11 OCLOCK POSITION AMM.  REPLACED ENGINE NR 1 IAW WORK CARD NR A717101GT1 AND MM.  PERFORMED OPS CHECK AND LEAD CHECK, ALL OK. (K)
